# SDR A6WA200940808

- Difficulty date: November 19, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 16,729 hours, 15,618 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00, PRESSURE BULKHEAD WEB FOUND CRACKED AT UPPER END OF AFT CARGO TRACK LBL 27.50, WL 130.00.  PRESSURE BULKHEAD WEB AT FS 621.00, LBL 27.50, WL 130.00.  REPAIRED IAW REO 601R-53-61-1541, REV B.  (K)
